# SDR MEX2003220

- Difficulty date: June 9, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 340545
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 494 - MID-MEX - AIRCRAFT RETURN TO GATE, HYDRAULIC LEAK AT LEFT COMPARTMENT RESERVOIR AND DURING ENGINES STARTING THE 'LIGHT RUDDER PCU' EICAS STATUS MESSAGE TURN ON.  THE LEFT SLATS BYPASS VALVE WAS REPLACED IAW MM, TASK CARD 27-81-09-024-001 AND 27-81-09-424-016) FIM PROCEDURE WAS ACCOMPLISHED AND MESSAGE WAS ERASED IW FIM 31-4-00.  THE SLATS SYTEM WAS CHECKED IAW MM 27-80-01, ALL TESTS CORRECT.  (M)
